Aspro Clear Extra Strength Pain Relief Aspirin 16 Soluble Effervescent Tablets

AU$5.79
Limited Stock
Quantity
Add To Cart
Aspro Clear Extra Strength Pain Relief Aspirin 16 Soluble Effervescent Tablets

Aspro Clear Aspirin provides fast & effective temporary relief from: Headache, Sore throat, Toothache, Migraine headache, medically-diagnosed rheumatic and arthritic pain, pain associated with Cold & flu, Inflammation associated with muscular aches and pains, medically-diagnosed Neuralgia or Fibrositis and Period Pain. Also reduces fever.

- Soluble effervescent tablets.
- Pleasant taste.
- Fast, effective temporary relief from symptoms including headache, sore throat, toothache, period pain and inflammation associated with muscular aches and pains.
- Starts to work fast because it forms a clear solution once dissolved, ready to be absorbed as soon as you drink it.

Size

16 Pack

Box Contents

16 Soluble Tablets

Directions

Adults: Take 1-2 tablets dissolved in a glass of water every 4 hours as necessary.
Children over 12 years: Take 1 tablet dissolved in a glass of water every 4 hours as necessary.
Do not exceed 8 tablets in 24 hours unless directed by a doctor.

Warnings

Always read the label. Contains sulfites and sorbates. Follow the directions for use. If symptoms persist, talk to your health professional. Incorrect use could be harmful. Do not use if you have a stomach ulcer, heart failure, are pregnant or allergic to anti-inflammatory medicines.

Caution

Do not use this product :
- if you have a stomach ulcer or history of heart failure
- during the first 6 months of pregnancy unless advised by a doctor. Do not use at all in the last 3 months of pregnancy
- if you are allergic to aspirin or other anti-inflammatory medicines.
- if you get an allergic reaction, stop taking and see your doctor immediately.
- if you are taking anticoagulant therapy

Unless a doctor has told you to, do not use this product:
- for more than a few days at a time
- in children under 12 years of age
- in children 12-16 years of age with or recovering from chicken pox, influenza or fever.
- if you have asthma
- with other medicines containing aspirin or anti-inflammatory medicines that you are taking regularly
- if you have impaired kidney or liver function
See a doctor before taking for thinning the blood or for your heart.
Contains saccharin sodium, sulfites and sorbates. Each tablet contains 268 mg of sodium

Ingredients

Each tablet contains Aspirin 500mg.

Contains

Contains saccharin sodium.

Product Packaging

Box

Product Packaging Dimensions

Height: 85mmmm, Width: 85mmmm, Depth: 27mmmm, Weight: 47gg

AU$5.79
Limited Stock
Quantity
Add To Cart
AU$5.79
Limited Stock
Quantity
Add To Cart